Ver todas las categorías

Advil Multi-Symptom Cold & Flu - Tabletas recubiertas para síntomas del resfriado y la gripe, 200 mg de ibuprofeno, 10 u.

5.0
(3595)
Compre 1, lleve 1 al 50%

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Checking store inventory

Información

Advil Multi-Symptom Cold & Flu - Tabletas recubiertas para síntomas del resfriado y la gripe, 200 mg de ibuprofeno, 10 u.
10 u., 0.42 lb. N.° de artículo 366950

Elegible para HSA/FSA

  • Includes 10 coated tablets of the Advil Multi-Symptom Cold & Flu medication
  • One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day
  • Over-the-counter formula fights eight symptoms associated with the common cold and influenza – nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever and body aches
  • Unique triple ingredient formula with pain reliever (Ibuprofen), nasal decongestant (Phenylephrine HCI) and antihistamine (Chlorpheniramine Maleate) – to tackle your worst cold and flu symptoms
  • Only multi-symptom cold and flu medicine with the #1 selling pain reliever
  • For use by those 12 years of age and older

Don't let a cold or flu slow you down, fight back with Advil Multi-Symptom Cold & Flu. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever and body aches. When you need flu or cold symptom medicine that works, choose Advil Multi Symptom Cold & Flu with the unique triple ingredient combination of pain reliever (Ibuprofen), nasal decongestant (Phenylephrine HCI) and antihistamine (Chlorpheniramine Maleate) to tackle your worst cold and flu symptoms. Experience the power of Advil, now for cold and flu.

Specifications
ProblemaResfrío y gripe
FormularioTabletas, pastillas y cápsulas
Ingrediente claveIbuprofen
Etapa de vidaAdulto
Tipo de productoTratamientos para el resfrío y la gripe
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From Protein Fuel
See all Protein Fuel products
Productos relacionados
Advil
1332
HSA/FSA EligibleOne package of 20 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200 mg for pain reliefProvides fast liquid pain relief right where you need it most, while also reducing feverBack pain reliever that also ...
Advil
2019
HSA/FSA EligiblePAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the ...
Advil
275
HSA/FSA EligibleOne pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief, GrapeJunior strength Advil tablets are an effective kids fever reducer and pain relieverChildren's Advil relieves minor aches and ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Advil Multi-Symptom Cold & Flu - Tabletas recubiertas para síntomas del resfriado y la gripe, 200 mg de ibuprofeno, 10 u.

5.0
(3595)
Compre 1, lleve 1 al 50%
Agotado